Non-Drowsy SinutabRegular price £5.52
What’s it for?
Symptomatic relief of conditions where congestion of the mucous membranes of the upper respiratory tract, especially nasal mucosa and sin, is accompanied by mild to moderate pain or pyrexia, e.g: the common cold and influenza, sinusitis, nasopharyngitis, allergic rhinitis and vasomotor rhinitis.
How to Use
- 16 years and over: 2 tablets every 4-6 hours up to 4 times a day. Maximum daily dose: 8 tablets.
- 12-15 years: 1 tablet every 4-6 hours up to 4 times a day. Maximum daily dose: 4 tablets.
- Under 12 years: not to be given.
Warnings & Cautions
- Do not exceed the stated dose
- If symptoms persist consult your doctor
- Please read the enclosed leaflet
- Keep out of the reach and sight of children
- Do not store above 25°C
- Store in the original packaging
- Contains paracetamol
- Do not take with any other paracetamol-containing products
- Immediate medical advice should be sought in the event of an overdose, even if you feel well
- As with all medicines, if you are pregnant or taking any other medicine consult your doctor or pharmacist before taking this product. If symptoms persist consult your doctor
White tablet containing:
- Paracetamol 500mg
- Pseudoephedrine Hydrochloride 30mg